Mean response time of FitzHugh-Nagumo model in the presence of non-Gaussian noise and a periodic signal
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (10): 108701     doi:10.7498/aps.60.108701
INTERDISCIPLINARY PHYSICS AND RELATED AREAS OF SCIENCE AND TECHNOLOGY Current Issue| Archive| Adv Search  |   
Mean response time of FitzHugh-Nagumo model in the presence of non-Gaussian noise and a periodic signal
Xu Chao, Kang Yan-Mei
Department of Applied Mathematics, School of Science, Xi'an Jiaotong University, Xi'an 710049, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn